American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] David Henry. Steady periodic waves bifurcating for fixed-depth rotational flows. Quart. Appl. Math. 71 (2013) 455-487.
Abstract, references, and article information
View Article: PDF

[2] A. N. Carvalho, J. A. Langa and J. C. Robinson. Structure and bifurcation of pullback attractors in a non-autonomous Chafee-Infante equation. Proc. Amer. Math. Soc. 140 (2012) 2357-2373.
Abstract, references, and article information   
View Article: PDF

[3] Zongming Guo and Juncheng Wei. Global solution branch and Morse index estimates of a semilinear elliptic equation with super-critical exponent. Trans. Amer. Math. Soc. 363 (2011) 4777-4799. MR 2806691.
Abstract, references, and article information   
View Article: PDF

[4] Yasuhito Miyamoto. Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain. Proc. Amer. Math. Soc. 139 (2011) 975-984. MR 2745649.
Abstract, references, and article information   
View Article: PDF

[5] R. Dhanya, J. Giacomoni and S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb {R}^2$. Proc. Amer. Math. Soc. 137 (2009) 4099-4107. MR 2538571.
Abstract, references, and article information   
View Article: PDF

[6] Gérard Iooss and Pavel I. Plotnikov. Small divisor problem in the theory of three-dimensional water gravity waves. Memoirs of the AMS 200 (2009) MR 2529006.
Book volume table of contents   

[7] E. N. Dancer and Alberto Farina. On the classification of solutions of $-\Delta u= e^u$ on $\mathbb {R}^N$: Stability outside a compact set and applications. Proc. Amer. Math. Soc. 137 (2009) 1333-1338. MR 2465656.
Abstract, references, and article information   
View Article: PDF

[8] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Prashanth. Exact multiplicity result for the perturbed scalar curvature problem in $\mathbb{R}^N $ $(N \geq 3)$. Proc. Amer. Math. Soc. 135 (2007) 201-209. MR 2280188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Manuel Delgado and Antonio Suárez. On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem. Proc. Amer. Math. Soc. 132 (2004) 1721-1728. MR 2051133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. E. Beardmore and R. Laister. Sequential and continuum bifurcations in degenerate elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 165-174. MR 2021259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Manuel del Pino, Jorge García-Melián and Monica Musso. Local bifurcation from the second eigenvalue of the Laplacian in a square. Proc. Amer. Math. Soc. 131 (2003) 3499-3505. MR 1991761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arnd Scheel. Radially symmetric patterns of reaction-diffusion systems. Memoirs of the AMS 165 (2003) MR 1997690.
Book volume table of contents   

[14] Shobha Oruganti, Junping Shi and Ratnasingham Shivaji. Diffusive logistic equation with constant yield harvesting, I: Steady States. Trans. Amer. Math. Soc. 354 (2002) 3601-3619. MR 1911513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Junping Shi. Semilinear Neumann boundary value problems on a rectangle. Trans. Amer. Math. Soc. 354 (2002) 3117-3154. MR 1897394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stanislaus Maier-Paape and Reiner Lauterbach. Heteroclinic cycles for reaction diffusion systems by forced symmetry-breaking. Trans. Amer. Math. Soc. 352 (2000) 2937-2991. MR 1604002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Teresa Faria. Normal forms and Hopf bifurcation for partial differential equations with delays. Trans. Amer. Math. Soc. 352 (2000) 2217-2238. MR 1491862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Junping Shi and Junping Wang. Morse indices and exact multiplicity of solutions to semilinear elliptic problems. Proc. Amer. Math. Soc. 127 (1999) 3685-3695. MR 1694880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bryan P. Rynne. Oscillating global continua of positive solutions of semilinear elliptic problems. Proc. Amer. Math. Soc. 128 (2000) 229-236. MR 1641097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ian Melbourne. Steady-state bifurcation with Euclidean symmetry. Trans. Amer. Math. Soc. 351 (1999) 1575-1603. MR 1467473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pavel Drábek and Yin Xi Huang. Bifurcation problems for the $p$-Laplacian in $R^n$ . Trans. Amer. Math. Soc. 349 (1997) 171-188. MR 1390979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ismael Ali, Alfonso Castro and R. Shivaji. Uniqueness and stability of nonnegative solutions for semipositone problems in a ball . Proc. Amer. Math. Soc. 117 (1993) 775-782. MR 1116249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Song-Sun Lin. Symmetry-breakings for semilinear elliptic equations on finite cylindrical domains . Proc. Amer. Math. Soc. 117 (1993) 803-811. MR 1116265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Timothy J. Healey and Hansjörg Kielhöfer. Positivity of global branches of fully nonlinear elliptic boundary value problems . Proc. Amer. Math. Soc. 115 (1992) 1031-1036. MR 1091182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Song-Sun Lin. Existence of positive nonradial solutions for nonlinear elliptic equations in annular domains . Trans. Amer. Math. Soc. 332 (1992) 775-791. MR 1055571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shui-Nee Chow and Bo Deng. Bifurcation of a unique stable periodic orbit from a homoclinic orbit in infinite-dimensional systems . Trans. Amer. Math. Soc. 312 (1989) 539-587. MR 988882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mohammed Guedda and Laurent Véron. Bifurcation phenomena associated to the $p$-Laplace operator . Trans. Amer. Math. Soc. 310 (1988) 419-431. MR 965762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mythily Ramaswamy and P. N. Srikanth. Symmetry breaking for a class of semilinear elliptic problems . Trans. Amer. Math. Soc. 304 (1987) 839-845. MR 911098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2